# SDR DL76G030098

- Difficulty date: January 27, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 17,848 hours, 2,905 cycles
- System (JASC): 2330 · Entertainment System
- Part: Module
- Part number: 1301394100
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR FWD CABIN VICINITY ENT SYSTEM EQUIPMENT.  SECURED BOTH UTILITY BUSSES FOR REMAINDER OF FLT.  FOUND VCC/VMOD B  AD, SHUTDOWN IFE SYS PULLED AND COLLARD VCC C/B 1.2  3.4  5 ON C/B PNL 101 LOWER E/E BAY.  NDS VCC P/N 250008689 MFG P/N 1301394-001.  PDX FWD TO MCO/PLAC AS PER MEL 25-20-02J.
